# SDR UPS04442101

- Difficulty date: March 26, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFTER LOWER SPAR WEB NAC STA 240 AND NAC STA 256 I/B EDGE AREA CRACKS ARE FOUND AT 2 LOCATION AS MARK.  NR 2 PYLON LOWER SPAR WEB REPAIRED AS PER SRM 54-10-03 FIG 2.
